Uniqueness for a Nonlinear Abstract Cauchy Problem
Let H be a complex Hilbert space, and let A be a linear, unbounded operator defined on a domain D in H. We show that the Cauchy problem for differential equations and inequalities involving the operator dnu∕dtn − Au as the principal part have at most one solution. No symmetry conditions are placed on the operator A.
Abstract (c) MSP.
Pacific Journal of Mathematics
Lair, A. V. (1990). Uniqueness for a nonlinear abstract Cauchy problem. Pacific Journal of Mathematics, 144(1), 105–129. https://doi.org/10.2140/pjm.1990.144.105